# SDR FDEA2020060871140

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 42,315 hours, 6,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHT HAND UNDERWING LONGERON AND FUSELAGE SKIN, FOUND 03 EACH CRACKS ON THE SKIN APPROXIMATELY 1.5 AT STATION 1027 STRINGER 37 RIGHT, APPROXIMATELY 2.0 AT STATION 1033 STRINGER 37 RIGHT AND APPROXIMATELY 1.0 AT STATION 1033 BETWEEN STRINGER 36 RIGHT AND STRINGER 37 RIGHT.
